# SDR AALA20100628TUL07

- Difficulty date: June 28, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- Aircraft time: 60,018 hours, 30,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT 1474 CANT FRAME APPROXIMATELY LONGERON 22 LEFT.  INSTALLED EXTERNAL DOUBLER ON SKIN AT 1474 CANT FRAME AND LONGERON 22 LEFT PER SRM 53-01-00 FIGURE 2.
